# SDR CA980610013

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226T
- Engine: Garrtt TPE3313U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 8965971
- Condition: Chafed
- Location: Engine Oil
- Part time: 4,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF BOTTOM IGNITOR, IT WAS NOTED THAT THE COOLING AIR HOSE TO IGNITOR HOUSING WAS RUBBING AGAINST REAR TURBINE BEARING OIL LINE.  OIL LINE WAS CUT WELL BEYOND LIMITS.   CUT CAUSED BY THE REINFORCING WIRE IN THE LINE.  PART TC:  4,060.
